# SDR P5CA9800882

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corrosion
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LT WING OUTBD AILERON OUTBD LOWER T/E AREA.  CORROSION REMOVED PER SRM 51-10-01 AND SRM 51-10-02.
